# SDR DALA2024011000396

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N509DT
- Make and model: Airbus A321-271N
- Aircraft serial: 10958
- Aircraft time: 5,204 hours, 1,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5009 L1 DOOR EMERGENCY ASSIST BOTTLE PRESSURE BELOW LIMIT. CORRECTIVE ACTION: SERVICE DOOR ASSIST BOTTLE PER A321NEO AMM 52-10. OK FOR SERVICE. (5055387)
